# SDR ASOA201704141442

- Difficulty date: April 14, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 23,307 hours, 15,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670334013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EXTERNAL POWER RECEPTACLE BRACKET ASSY AND SURROUNDING STRUCTURE REQUIRES PERMANENT REPAIR. C/W EC/TC REO 670-53-11-029 01 AND EC/TC REO 670-53-11-844.
